# SDR C77A2015031200001

- Difficulty date: March 12, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 17000176
- Aircraft time: 20,999 hours, 11,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Part time: 20,999 hours, 11,909 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT FLOOR SUPPORT HAS CORROSION AT FRAMES 86 - 89, Y 260.4.  R & R THE FLOOR SUPPORT IAW SRM 51-41-02 & 51-43-01.
